# SDR CA000320022

- Difficulty date: February 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 23,156 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: MPN4917007
- Condition: Failed
- Location: Slats
- Component: Le Flap Control
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) SLATS LOCKED AT NR 2 POSITION AFTER FAILURE OF SLAT FLAP COMPUTER (SFCC).
